# SDR DALA1108336815

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 38,664 hours, 12,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THE EMERGENCY PATH LIGHTS AT 19DEF THROUGH 26DEF WILL NOT SHUT OFF.  MAINTENANCE REPLACED THE BATTERY PACK AT DOOR 2R.  OPERATIONAL CHECK WAS GOOD. (2011-D0143)
